# SDR UPS08M52670

- Difficulty date: March 26, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 62,294 hours, 8,296 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C,  RT WING OB FLAP IB HINGE (FLAP MOUNTED) UPPER MOUNTING POINT FWD OB NR 2 BORE HOLE FOUND CORRODED AS MARKED.  CORRODED IN AFFECTED AREA REMOVED. ORG DIA 0.599", FINAL DIA 0.6725". FPI C/O ON REWORK AREA & FOUND NO CORROSION EVDNT. BORE FINAL DIA OF 0.6725" EVAL. & FOUND ACCEPTED IAW EN1182-08. FLAP PEENING, CADMIUM PLAT & PAINTING C/O ON REWORK AREA.  BUSHING & WASHER FAB AND HEAT-TREATED. BUSHING INSTL WITH BUSHING LINE REAM TO DIA: 0.583". NEW WASHER INSTL.
